# SDR ABXA00005

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101ABX1
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR SHOWED NO GREEN LIGHTS WHEN GEAR WAS SELECTED DOWN.  THE GEAR UNSAFE LIGHT WAS NOT ILLUMINATED.  GEAR INDICATED DOWN AND LOCKED USING ALTERNATE INDICATION SYSTEM.  DECLARED EMERGENCY.  LANDING WAS UNEVENTFUL.  REPLACED LEFT MAIN GEAR DOWN LOCK SWITCH.  OPS CHECKED GOOD.
